Implants advice urgently needed

Joined
Apr 1, 2016
Messages
2
Hello everyone,

I'm new here and my name is Trish.
I really need some urgent advice. I have fibromyalgia and mild MS, and over the years due to the strong medication (morphine) Four of my front teeth have completly Rot away, so I've had to have them removed.
I did get a late made, but due to my illness I really couldn't wear it as it irritated my palette.
My question is, could I get implants on the NHS (I do pay for the dentist) as I can't seem to find anyone that would do it on the NHS???

Many thanks
Trish xx
 
Joined
Apr 1, 2016
Messages
8
First, medication will not make you teeth rot away.
Second, in theory, implants might be available on the NHS, but in practice dentists are unwilling to do this treatment as they are paid too little to make it economical. Also very few are qualified to do this type of complex work. You may be able to ask your dentist to refer you to a dental hospital (NHS) but be prepared to wait two or three years for an appointent.
Be very careful who you choose to place implants for you. Much of this work is done badly....and it's VERY difficult to reverse the process. Best save up and pay some one who is highly recommended to treat you.
 

Vote:
Joined
Apr 1, 2016
Messages
2
Hi and thanks, but you are wrong..

There are many prescription drugs that cos lots of teeth decay.
One particular is Gabapentin which I take 3000mg per day and because it makes my mouth very dry, it slowly destroys the gum, then the teeth crumble.


But yes I'll look for a good dentist to see if he does implants on NHS

Some of the known drugs to cause crumbling teeth:
OVAZA OMEGA-3
HYDROCO/APAP
ADDERALL XR
BENICAR (Olmesartan)
METFORMIN
CELEBREX
CYCLOBENZAPR (FLEXORIAL)
PRILOSEC OTC
VITAMIN D3
TIZANIDINE (ZANAFLEX)
SERTRALINE (ZOLOFT)
CYMBALTA
LIPITOR
BACLOFEN
ALLEGRA
ANDROGEL
CARVEDILOL (COREG)
GABAPENTIN (NEURONTIN)

Trish xx
 

Vote:
Joined
Apr 1, 2016
Messages
8
Hi and thanks, but you are wrong..

There are many prescription drugs that cos lots of teeth decay.
One particular is Gabapentin which I take 3000mg per day and because it makes my mouth very dry, it slowly destroys the gum, then the teeth crumble.


But yes I'll look for a good dentist to see if he does implants on NHS

Some of the known drugs to cause crumbling teeth:
OVAZA OMEGA-3
HYDROCO/APAP
ADDERALL XR
BENICAR (Olmesartan)
METFORMIN
CELEBREX
CYCLOBENZAPR (FLEXORIAL)
PRILOSEC OTC
VITAMIN D3
TIZANIDINE (ZANAFLEX)
SERTRALINE (ZOLOFT)
CYMBALTA
LIPITOR
BACLOFEN
ALLEGRA
ANDROGEL
CARVEDILOL (COREG)
GABAPENTIN (NEURONTIN)

Trish xx
Trish
Drugs can make your mouth dry and that can make your teeth more susceptible to decay.
However, really good oral hygiene will prevent that.

As for finding a good dentist doing implants on the NHS - good luck.
He will either be a cowboy or close to bankruptcy.
 

Vote:
Joined
Apr 1, 2016
Messages
8
Trish
Drugs can make your mouth dry and that can make your teeth more susceptible to decay.
However, really good oral hygiene will prevent that.

As for finding a good dentist doing implants on the NHS - good luck.
He will either be a cowboy or close to bankruptcy.
By the way, with poor oral hygiene, with or without a dry mouth, dental implants will also fail.
 

Vote:

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Members online

No members online now.

Forum statistics

Threads
7,630
Messages
22,373
Members
11,482
Latest member
Conti 55

Latest Threads

Top